# SDR FDEA200903090869

- Difficulty date: March 9, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 82,824 hours, 22,605 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA3874
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT COMPT LIGHT CORROSION ON UPPER SIDE FLOORBEAM AND ANGLE SUPPORT FLOOR.  REPAIRED AREA IAW SRM 53-00-01 FIG 9 VOL I.
